# SDR EISA95478

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMANATING FROM FASTENER HOLE AT FWD SIDE OF LANDING GEAR SUPPORT BEAM STATION 940L CABIN INTERIOR BELOW FLOOR LEVEL.  INSTALLED DOUBLER ANGLES AND STRAP PER SB 727-53-0118.  (M)
